# SDR SWAA2025080597542

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 43,688 hours, 26,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OB AFT FLAP LOWER FACE SHEET DELAMINATED AT IB TE 19.5' X 10'(PICS ATTACHED)<[01] R/R LEFT WING OUT BOARD AFT FLAP PER AMM 27-51-22
